Electron. J. Differential Equations, Vol. 2018 (2018), No. 06, pp. 1-10.

Uniform regularity for a mathematical model in superfluidity

Jishan Fan, Bessem Samet, Yong Zhou

We prove uniform-in- $\mu$ estimates for a mathematical model in superfluidity. Consequently, the limit as $\mu\to0$ can be established.

Submitted May 19, 2017. Published January 4, 2018.
Math Subject Classifications: 35K55, 74A15, 82D50.
Key Words: Ginzburg-Landau equations; superfluids; uniform regularity.

Show me the PDF file (226 KB), TEX file for this article.

Jishan Fan
Department of Applied Mathematics
Nanjing Forestry University
Nanjing 210037, China
email: fanjishan@njfu.edu.cn
Bessem Samet
Department of Mathematics, College of Science
King Saud University, P.O. Box 2455
Riyadh 11451, Saudi Arabia
email: bessem.samet@gmail.com
Yong Zhou
School of Mathematics
Sun Yat-Sen University
Zhuhai 518092, China
email: zhouyong3@mail.sysu.edu.cn

Return to the EJDE web page